Lisinopril and Gastroparesis

Home > Groups > Lisinopril and Gastroparesis

Support group for people who take Lisinopril and have Gastroparesis, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • I've been taking lisinopril since November and I'm...

    I've been taking lisinopril since November and I'm on a BiPAP. I felt fantastic in April and I went out of town to work middle of May I had severe stomach cramping and severe distention in my abdomen and I don't know if they're mutually exclusive and just two things happening at the same time. The first week of July I found out that I have gastroparesis and each doctor blames the other one for a medication they wrote so I have no idea what is causing it. Everyone blames my pain medication and the pain doctor says lisinopril can cause it. And I guess I wonder can it because my other doctors don't think so so I feel lost.

    Post created 4 months 1 week ago

  • Lisinopril and Gastroparesis - from FDA and social media

    A study of people who take Lisinopril and have Gastroparesis, conducted by eHealthMe with data from FDA and social media (http://www.ehealthme.com/ds/lisinopril/gastroparesis). The study analyzes who these people are, when they have Gastroparesis and how. eHealthMe updates the study periodically.

    Wiki created 2 years 3 months ago

Follow the group

Log in or register to follow the group

Write a Post

Log in or register to write a post.

Ask a Question

Log in or register to ask a question.

0 likes

Latest Questions

No questions have been asked yet.

Members